|ATRIPLA / ODIMUNE / TRIBUSS
Feb 20, 2013
Good Day, my Medical Aid is changing my Medication from ATRIPLA to ODIMUNE or TRIBUSS . Is there anything I should be worried about this change ? As you know, we are so afraid of changes in Medication, and I am told those new Meds are a Generic with same Effects & Side Affects. I would appreciate your Answer, Greetings and Thanks from South Africa.
Response from Dr. Henry
Tribuss, which I believe is a generic form of Atripla, should essentially act like the Atripla as far as HIV efficacy and side effect profiles. Only occasionally might a person not tolerate a generic form of a drud due sometimes to some of the chemicals used to form the compact pill or differences in absorption--in most situations a quality generic performs similarly to the brand name medication. KH
I miss my dose of Duovir and Efavirenz
side effects of viraday
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.